# SDR CALA2011041100279

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 42,815 hours, 22,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546569
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR DUCT RUBBING FRAME STA 1040 (TAIL COMP).  REPAIRED FRAME AT STA 1040 PER AVO HOU032311-01 REV A AND ECRA 5311-01523  WEIGHT CHANGE IS LESS THAN FIVE POUNDS.
